Endometriosis UK
36,854 members32,553 posts

Itching is driving me MAD!!

I had my 2nd Zoladex injection on 28th June and for the last 3 days I can't stop itching my face, neck, arms, tummy etc I've tried taking an antihistamine which helps for all of an hour before I start itching again, has anyone suffered with this and did anything help? X

5 Replies
oldestnewest

That's so strange. I itched like mad on prostap and remember looking up all sorts of conditions that itching might be a sign of. It went after so was definitely a side effect but I had horrendous other side effects too as it didn't agree with me at all. I didn't know then about the adverse effects. Dry skin and skin rashes are listed as side effects or it could be a hypersensitivity reaction. Have you tried an aqueous cream like E45? That might help.

Reply

Hi Lindle

Yes ive tried e45 and even calamine lotion, I thought if I got a reaction it would have been after my first injection, I've had the usual side affects to far, hot flushes, sickly feeling and my mood dipping a lot. X

Reply

They are pretty horrible meds and don't have any long term benefits. They only control pain temporarily in some people so you might need to consider which is the most intolerable?

Reply

I'm on prostap and I itch really badly, it drives me crazy. I find it worse at night and on warm days so I keep my bedding and clothing as cool as poss. I even got that paranoid I thought the prostap was effecting my liver and asked my GP to do a blood test but all was clear, it has however shot my cholesterol up which is worrying. They are horrible drugs xx

Reply

Oh it has also caused dry eyes too which gives me visual disturbance xx

Reply

You may also like...